# SDR ASAA2023010941482

- Difficulty date: January 9, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 57,675 hours, 17,204 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Part number: UNKNOWN
- Condition: Weak
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH HF RADIOS EXTREMELY WEAK AND MOSTLY UNABLE TO COMMUNICATE DURING FIRST HALF OF FLIGHT WHEN OTHER AIRCRAFT SEEMED TO BE COMMUNICATING NORMALLY. THEY GRADUALLY GOT BETTER AND SEEMED TO BE WORKING NORMALLY THE LAST 1/3 OF FLIGHT. GROUNDED - YES. BITE TEST BOTH HF, OPS CHECK OK REF B737-800 FIM 23-11 TASK 801. OPS CHECK OK REF FIM TASK 23-11 TASK 806.
